# SDR AALA961328

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRU - FLT 88 - EN ROUTE ORD/BRU DURING CRUISE, NR 2 OVEN EMITTED SMOKE WHEN DOOR OPENED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO BRU, LANDING WITHOUT INCIDENT.  CLEANED INTERIOR OF NR 2 OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED.  (M)
